I had to stop taking my Betaseron over a week ago . I was having really bad riggers, shaking after I took a shot. Since then I have had a major headache that nothing seems to help. Any help would be appreciated
I've been on Betaseron before but it was only for about 6 months, then went right to Tsysabri so I did not have much time to come off the medication. Are you starting a new medication?
@A MyMSTeam Member. I go back to my neurologist tomorrow and hopefully will be starting a new medicine. I've had migraines before and these seem worse than my other migraines. Really sucks because my son is home from the Navy and it's hard to get motivated
Betaserson Hummm don't miss those shot took them over 10 years 1 out 3 shots got the shakes flu like last over a hour was glad they changed to a pill didn't work Now on TYSABRI working about 50%
We never share your personal information with anyone.